I am having high blood pressure which started recently after I started taking cymbalta. Is high blood presssure a side effect of using cymbalta?
4 Aug 2010
i have taken cymbalta before it didnt effect me in that way ... the meds im taking now ive been taking for a pretty good while ... maybe you need a new blood pressure med or a higher dose ... mine is high ... been that way around 5 days now ..i made an appt i have to get something different ... maybe you do too... good luck
10 Aug 2010
Cymbalta ,according to it's literature, often increases bp and can have a significant impact on someone's day to day life and health future if not addressed.In addition, in some areas of the country it has been found that there is an adverse interaction when taken with beta blockers- a type of bp med- often used as an initial medication to treat hypertension. It can cause increase lability of bp and is not effective in controlling it. I believe this information came to me thru UAMS in Arkansas. I had significant problems as I took lopressor for the elevated Bp , my bp would be too low or too high and very quickly had to change med types. I guess it sounds scary so why do I still take it? It's not scary if you know what might happen and get it controlled effectively which usually can happen in 1-2 days. In addition after being depressed since childhood and dealing with daily suicidal thoughts,many trials of antidepressants--the suicidal thoughts, once a daily issue were gone within 3 mos of starting cymbalta and have not returned. Hope this helps.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have cml, I take sprycel.I have been on anti-depressants for over 35 years I take 300mg. wellbutrin and 120 mg cymbalta daily. I developed high bp ...
5 answers • 3 Feb 2012
double amputee, alzheimers, 8-9 pain level every day from legs... high blood pressure. so frail... should he start this course of treatment? 77 years ...
3 answers • 23 Feb 2012
... ... with my doctors blessing. It has been fine (120/78) since then but seem to have gained a lot of weight for no reason... Could this be a side ...
1 answer • 21 Mar 2012
My blood pressure is high and i'm going to find a kind of effective medicine to treat it without any significant side effect. of course ...
1 answer • 27 Mar 2012
My blood pressure for the most part has been in the "normal" range. However, it has been elivated the past few days. Can disopyramide ...
2 answers • 24 Oct 2012